Timetable

Monday

Time Activity Instructor
09:30 - 10:30 BoxFit (Studio 1) Leanne Monk
17:15 - 18:00 HIIT BOX (Hiit room) Jake Powell
18:00 - 18:45 PIYO (Studio 1)
18:30 - 19:15 Sculpt (Gym) Amy Robbins

Tuesday

Time Activity Instructor
06:15 - 07:00 Ignite (Gym) Leanne Monk
07:00 - 07:30 Spin (Spinning) Leanne Monk
Spinning is a type of aerobic exercise, done by cycling indoors on a stationary "spinning" bicycle. An instructor will sit on a stationary bicycle in the front of the room, facing a room full of CLASS PARTICIPANTS. lights are turned fairly low in the room, and there will frequently be loud music playing to help motivate the exercisers. The class will begin with a warm-up period, followed by a 30 to 45 minute class, and a cool-down period.
09:30 - 10:30 Circuit (Studio 1) Richard Cowell
Circuits are the real deal! Tough, effective and high intensity for guaranteed results. Circuit training is an excellent way to simultaneously improve mobility, strength and stamina.
18:15 - 19:00 Spin (Spinning) Nick Power
Spinning is a type of aerobic exercise, done by cycling indoors on a stationary "spinning" bicycle. An instructor will sit on a stationary bicycle in the front of the room, facing a room full of CLASS PARTICIPANTS. lights are turned fairly low in the room, and there will frequently be loud music playing to help motivate the exercisers. The class will begin with a warm-up period, followed by a 30 to 45 minute class, and a cool-down period.
18:30 - 19:15 Zumba (Studio 1) Emma Ryan
Are you ready to party yourself into shape? Forget the workout, just lose yourself in the music and find yourself in shape at the original dance-fitness party. Zumba.Zumba is a dance fitness program created by Colombian dancer and choreographer Alberto "Beto" Perez during the 1990s. Zumba involves dance and aerobic elements. Zumba-s choreography incorporates hip-hop, soca, samba, salsa, merengue, mambo and martial arts. Squats and lunges are also included.

Wednesday

Time Activity Instructor
09:00 - 09:45 PIYO (Studio 1)
09:30 - 10:15 Spin (Spinning) Leanne Monk
Spinning is a type of aerobic exercise, done by cycling indoors on a stationary "spinning" bicycle. An instructor will sit on a stationary bicycle in the front of the room, facing a room full of CLASS PARTICIPANTS. lights are turned fairly low in the room, and there will frequently be loud music playing to help motivate the exercisers. The class will begin with a warm-up period, followed by a 30 to 45 minute class, and a cool-down period.
10:00 - 10:45 P90X (Studio 1) Amy Robbins
17:30 - 18:30 P90X (Studio 1) Amy Robbins
18:15 - 19:00 Sculpt (Gym) Chantel Dibley

Thursday

Time Activity Instructor
09:30 - 10:15 TRX Training (Gym) Nick Power
09:30 - 10:30 Pilates (Studio 1) Richard Cowell
The pilates method is a unique system of strength and stretching exercise that help to develop great posture and a total body strength. It is suitable for those new to Pilates as well as the more experienced and those recovering from injury.
17:30 - 18:15 Legs Bums and Tums (Studio 1)
18:15 - 19:00 HIIT BOX (Hiit room) Jake Powell
18:15 - 19:00 Spin (Spinning) Chantel Dibley
Spinning is a type of aerobic exercise, done by cycling indoors on a stationary "spinning" bicycle. An instructor will sit on a stationary bicycle in the front of the room, facing a room full of CLASS PARTICIPANTS. lights are turned fairly low in the room, and there will frequently be loud music playing to help motivate the exercisers. The class will begin with a warm-up period, followed by a 30 to 45 minute class, and a cool-down period.

Friday

Time Activity Instructor
09:00 - 09:45 Zumba (Studio 1) Becky Spencer
Are you ready to party yourself into shape? Forget the workout, just lose yourself in the music and find yourself in shape at the original dance-fitness party. Zumba.Zumba is a dance fitness program created by Colombian dancer and choreographer Alberto "Beto" Perez during the 1990s. Zumba involves dance and aerobic elements. Zumba-s choreography incorporates hip-hop, soca, samba, salsa, merengue, mambo and martial arts. Squats and lunges are also included.
09:30 - 10:15 Spin (Spinning) Nick Power
Spinning is a type of aerobic exercise, done by cycling indoors on a stationary "spinning" bicycle. An instructor will sit on a stationary bicycle in the front of the room, facing a room full of CLASS PARTICIPANTS. lights are turned fairly low in the room, and there will frequently be loud music playing to help motivate the exercisers. The class will begin with a warm-up period, followed by a 30 to 45 minute class, and a cool-down period.
10:00 - 11:00 P90X (Studio 1) Amy Robbins

Saturday

Time Activity Instructor
09:00 - 09:30 Insanity (Studio 1) Chantel Dibley
09:30 - 10:00 Total Core Blast (Studio 1) Chantel Dibley
Get tight, firm abs with this total core blast session. Available to Premier Members.
10:00 - 10:45 Ignite (Gym) Leanne Monk
11:00 - 11:40 HIIT BOX (Hiit room) Jake Powell

Sunday

Time Activity Instructor
09:00 - 09:55 P90X (Studio 1) Amy Robbins

 

 

Email: stevenagereception@activefitnessclub.co.uk
Phone: 01438 358 071